On nondetermined methods of solving Poisson’s equation optimal on function classes
Doklady Akademii Nauk, Tome 189 (1969) no. 4, pp. 744-747
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_4_a13,
author = {A. F. Shapkin},
title = {On nondetermined methods of solving {Poisson{\textquoteright}s} equation optimal on function classes},
journal = {Doklady Akademii Nauk},
pages = {744--747},
year = {1969},
volume = {189},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a13/}
}
A. F. Shapkin. On nondetermined methods of solving Poisson’s equation optimal on function classes. Doklady Akademii Nauk, Tome 189 (1969) no. 4, pp. 744-747. http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a13/